MathSciNet Relay Station
MathSciNet bibliographic data
MR2199185 47B07 (47A15)
Chalendar, Isabelle; Partington, Jonathan R. An image problem for compact operators. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1391–1396 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement